ℵ0-categorical modules

Journal of Symbolic Logic 40 (2):213 - 220 (1975)
Abstract
It is shown that the first-order theory Th R (A) of a countable module over an arbitrary countable ring R is ℵ 0 -categorical if and only if $A \cong \bigoplus_{t finite, n ∈ ω, κ i ≤ ω. Furthermore, Th R (A) is ℵ 0 -categorical for all R-modules A if and only if R is finite and there exist only finitely many isomorphism classes of indecomposable R-modules
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271901
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,727
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Model-Completions and Modules.Paul Eklof & Gabriel Sabbagh - 1971 - Annals of Mathematical Logic 2 (3):251-295.
The Elementary Theory of Abelian Groups.Paul C. Eklof & Edward R. Fischer - 1972 - Annals of Mathematical Logic 4 (2):115-171.

Add more references

Citations of this work BETA
Model Theory of Modules.Martin Ziegler - 1984 - Annals of Pure and Applied Logic 26 (2):149-213.

Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
5 ( #615,429 of 2,197,331 )

Recent downloads (6 months)
1 ( #299,047 of 2,197,331 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature